MathSciNet Relay Station
MathSciNet bibliographic data
MR2350105 42A10 (65B10)
Barkhudaryan, A.; Barkhudaryan, R.; Poghosyan, A. Asymptotic behavior of Eckhoff's method for Fourier series convergence acceleration. Anal. Theory Appl. 23 (2007), no. 3, 228–242.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement